# SDR HEEA077403

- Difficulty date: November 27, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Part serial: CI075
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH TRIPS AFTER 30 TO 45 MINUTES OF FLIGHT.  RESETS BUT ONLY FOR SHORT PERIOD OF TIME.
